# SDR 96FDEA01109

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593746
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0535 AND 007, WHILE WORKING NR0032 FOUND FRAME TO BE CRACKED AT BS 680 LBL 30 STR 26L.  *S/D*  REPAIRED CRACKED FRAME AT BS 680 STR 26L PER SRM 51-40-3.
